# SDR ASAA2016030915844

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 12,472 hours, 4,069 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING CAPTAIN FMC PROMPT ON FMS KEEPS DISAPPEARING ACCOMPANIED BY A VTK FLAG AND FMC P/RST.  ACFT GROUNDED.  VERIFIED LT FMC BLANKING.  REBOOTED LT FMC IAW FIM TASK 34-61, TASK 801.  NORMAL OPS RESTORED.  OPS CHECK OF LT FMC OK.
